# SDR SWAA2022072827288

- Difficulty date: July 9, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 52,033 hours, 28,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LAVATORY A EMERGENCY LIGHT ASSY AT FWD GALLEY AREA 2022-383919 / [01] REPLACED LAVATORY A EMERGENCY LIGHT ASSY AT FWD GALLEY AREA IAW B737-700 AMM 33-51-01-960-802;[02] REPLACED LAVATORY A EMERGENCY LIGHT ASSY AT FWD GALLEY AREA IAW B737-700 AMM 33-51-01-960-802
